# SDR AALA20120725006

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 66,371 hours, 34,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT CEILING EMERGENCY LIGHTS BETWEEN AFT LAVATORIES INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT AFT LAVATORY.  OPS CHECK NORMAL.
